# SDR REXA2015102300987

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,227 hours, 17,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHT CEILING FLOOD LIGHT INOPERATIVE, 2ND FLOOD FROM FRONT.  R & R EMER LIGHT IAW AMM 33-51-16.  THIS CLEARS MEL 33-51-11.  REMOVED FROM MM02.
